JMI cover

Journal of Mathematical Inequalities

Volume: 12

Year: 2018


Issue: 1 (March, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-01 Zhen-Hang Yang, Jingfeng Tian: Monotonicity and sharp inequalities related to gamma function 1–22 View View
12-02 Jibing Qi, Wen Wang: Schur convex functions and the Bonnesen style isoperimetric inequalities for planar convex polygons 23–29 View View
12-03 Liwei Wang, Lisheng Shu: Boundedness of some sublinear operators on weighted variable Herz-Morrey spaces 31–42 View View
12-04 Yang-Hi Lee, Soon-Mo Jung, Michael Th. Rassias: Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation 43–61 View View
12-05 Jian Liu: New refinements of the Erdös-Mordell inequality 63–75 View View
12-06 Zizun Li: A generalized nonlinear sums-difference inequality and its applications 77–94 View View
12-07 Fadel Nasaireh, Ioan Raşa: Another look at Voronovskaja type formulas 95–105 View View
12-08 Masayuki Fujimoto, Yuki Seo: Matrix Richard inequality via the geometric mean 107–111 View View
12-09 Bicheng Yang, Qiang Chen: A more accurate multidimensional Hardy-Hilbert type inequality with a general homogeneous kernel 113–128 View View
12-10 Dong Zhao, Xiaoqin Li, Kehan Wu: The moment of maximum normed sums of randomly weighted pairwise NQD sequences 129–141 View View
12-11 Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor: Inequalities via harmonic convex functions: conformable fractional calculus approach 143–153 View View
12-12 Nicuşor Minculete: Considerations about the several inequalities in an inner product space 155–161 View View
12-13 H. M. Srivastava, Khaled Mehrez, Živorad Tomovski: New inequalities for some generalized Mathieu type series and the Riemann zeta function 163–174 View View
12-14 Jing-Feng Tian, Ming-Hu Ha: Properties and refinements of Aczél-type inequalities 175–189 View View
12-15 Chang-Jian Zhao, Wing-Sum Cheung: On Hilbert's inequalities with alternating signs 191–200 View View
12-16 Fengxiang Feng, Dingcheng Wang, Qunying Wu: Complete and complete moment convergence for weighted sums of ρ̃-mixing random variables 201–217 View View
12-17 Haidong Liu, Fanwei Meng: Nonlinear retarded integral inequalities on time scales and their applications 219–234 View View
12-18 Ricai Luo, Wu-Sheng Wang, Zongyi Hou: Explicit bounds of unknown function of some new weakly singular retarded integral inequalities with applications 235–250 View View
12-19 Abderrahim Baghdad, Mohamed Chraibi Kaadoud: Maximal numerical range of a compact set and applications to some Dragomir's inequalities 251–265 View View
12-20 Sadia Khalid, Josip Pečarić, Ivan Perić: Refinements and generalizations of majorization, Favard and Berwald-type inequalities via Fink identity 267–284 View View
12-21 Kui Wang: Estimates for the first eigenvalue for p-Laplacian with mixed boundary conditions 285–302 View View